Future extensions of index theory and elliptic operators
Matematika, Tome 18 (1974) no. 1, pp. 52-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1974_18_1_a1,
author = {I. M. Singer},
title = {Future extensions of index theory and elliptic operators},
journal = {Matematika},
pages = {52--61},
year = {1974},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1974_18_1_a1/}
}
I. M. Singer. Future extensions of index theory and elliptic operators. Matematika, Tome 18 (1974) no. 1, pp. 52-61. http://geodesic.mathdoc.fr/item/MAT_1974_18_1_a1/